Jump to content
CrazyBoards.org

So sick of the Med-Go-Round


Recommended Posts

i've changed medication so much in the past year or so, and now I am on 7.5mg Abilify. 5mg was not enough to control my mania, and 10mg was too much, it brought me wayyyy down. TOO down. So I am taking something in the middle.

 

But something is making me blank, unresponsive (when people talk to me or ask me questions I just sit there, its like my brain freezes up). I am also getting tired/sleepy easier, and have the worst, most difficult time waking up.

 

I just started this 7.5mg of Abilify 7 days ago and these symptoms seem to coincide with it. But is Abilify supposed to make you tired and have a hard time waking up? I didn't think that it did...

 

I've been taking only 150mg of my Wellbutrin because I am supposed to take 1 in the morning 1 in the night of 150mg to total 300mg, but I keep forgetting the night one I get home at midnight and my mate is always asleep so I try not to make any noise so thats how I forgot).

 

I take 150mg Lamictal, also, and 40mg Viibryd. I take 2mg Ativan daily for GAD/Panic. 

 

I have an appt in December to see my pdoc, but I just was curious if any of you experienced the same thing with the same medications before? 

 

I should also mention I may be in the middle of a mixed state but I dunno. I have no insight, this just comes from my mate. I was manic all summer but now I am crying and lack energy but am 'up' and irritible and agitated and apparently having delusions of grandeur. 

 

Sigh. I just don't know. I'm almost scared to see the doc... I dont want to stay on this Med Go Round.

Link to comment
Share on other sites

 

But is Abilify supposed to make you tired and have a hard time waking up? I didn't think that it did...

 

I get really tired with Abilify so I take it at night.  I wake up ok though.

 

Maybe taking that 2nd Wellbutrin at night would help you wake up easier in the morning; it is more of a stimulant.  Maybe you can put it out somewhere where you can see it, maybe next to a glass of water so you have something right there to take it with.

 

Med-go-rounds do really suck.  Even when a med tweak is needed, it is just a PITA to do, to put it lightly.

Link to comment
Share on other sites

My GDoc had to be really pushy to get me to try anything different.  Lots of crappy side affects with Celexa so....   I'm glad she got me switched off that.   Its too bad there isn't a more simple med choice and dose selection.  Its kind of hit and miss and what with the time it takes for some meds to start working can make it seem so long and so lousy.   Hang in there and good luck

Link to comment
Share on other sites

  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...